# SDR DALA2016052504162

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BETWEEN BS 324 & 350, LBL 30. R & R THE FLOOR SUPPORT IAW DWG, REV C.
